It is hard on your liver, personally I would pass on any alcohol. While I was on this I had mixed reviews. Looking back for me it was not worth all the side effects I dealt with. Hope you have better luck.
Hiya I've been on the injections and currently on the pills, 10mgs a week. I had to stop the injections because after trying for about a year they were making me sick four days out of the week; it was too hard.
When I was on a higher dose of the pills (20mgs x 1 week) they caused significant hair loss, nausea, and these horrible very painful mouth sores that wouldn't go away unless I stopped taking it. My dose is now low enough that my hair has grown back and I just get a sore lip now and then but a sore never fully forms (thank friggin god) If you have trouble with sickness, take them at night before bed, it's help me tons because you just sleep through the stomach upset and should be good to go in the morning. Hope it's working for you!
Oh, I'm not a big drinker (maybe a couple a year) so I don't worry about my meth if I do want to have one since it's not often.